# SDR CHQA201100262

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 22,335 hours, 17,867 cycles
- Engine: Allsn AE3007A
- Engine time: 15,941 hours, 13,000 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 14566736002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE RIGHT WING FRONT SPAR LOWER CAP FROM THE CAP EDGE THROUGH THE SCREW HOLE.  THE AIRCRAFT IS CURRENTLY IN C-CHECK INSPECTION.
